# SDR R61A201802090137

- Difficulty date: January 30, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 36,697 hours, 23,026 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17066796001
- Condition: Corroded
- Location: Waste Service
- Part time: 36,697 hours, 23,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  MAINTENANCE FOUND CORROSION ON THE WASTE SERVICE DOOR.  REMOVED AND REPLACED THE WASTE SERVICE DOOR.
